# SDR UPS05444427

- Difficulty date: April 6, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L MED CUTOUT BS 488 FRAME WEB FOUND CRACK AT DOOR STOP NR 1 AREA APPROX 0.5" LONG EXTEND BEYOND DOOR STOP SUPPORT FTG.  CRACK LENGTH 1/2 INCH.  M/D NR 1L MED CUTOUT BS 488 FRAME WEB REPAIRED BETWEEN STR 23 TO STR 30 AS PER SRM 53-10-04 FIG 92.
